# SDR P5CA9701539

- Difficulty date: July 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853FT
- Make and model: Boeing 747122
- Aircraft serial: 19753
- System (JASC): 5742 · Wing, Nacelle/Pylon Attach Fittings
- Part: Fitting
- Part number: 015U10614
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON UNDERWING DIAGONAL BRACE FITTING CRACKED AT OUTBOARD SIDE AFT RADIUS POSITION.  FITTING REPLACED PER SB 57-2288.
